Open Access
Translator Disclaimer
2009 The topological cyclic Deligne conjecture
Paolo Salvatore
Algebr. Geom. Topol. 9(1): 237-264 (2009). DOI: 10.2140/agt.2009.9.237

Abstract

Let O be a cyclic topological operad with multiplication. In the framework of the cosimplicial machinery by McClure and Smith, we prove that the totalization of the cosimplicial space associated to O has an action of an operad equivalent to the framed little 2–discs operad.

Citation

Download Citation

Paolo Salvatore. "The topological cyclic Deligne conjecture." Algebr. Geom. Topol. 9 (1) 237 - 264, 2009. https://doi.org/10.2140/agt.2009.9.237

Information

Received: 25 June 2008; Revised: 5 November 2008; Accepted: 18 November 2008; Published: 2009
First available in Project Euclid: 20 December 2017

zbMATH: 1159.18304
MathSciNet: MR2482075
Digital Object Identifier: 10.2140/agt.2009.9.237

Subjects:
Primary: 18D50
Secondary: 55P48

Rights: Copyright © 2009 Mathematical Sciences Publishers

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.9 • No. 1 • 2009
MSP
Back to Top